# SDR ASAA2015092213214

- Difficulty date: September 22, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 1,646 hours, 536 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fault Code
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAULT, CODE 77-10841, THE TOP RT EGT SIGNAL, T495ST, IS OUT OF RANGE.  ECONOMIC FAULT, MUST BE CORRECTED WITHIN 500 FLIGHT HOURS.  ACFT GROUNDED. ON DEFERRAL.
